Results overview: Found 2 records in 0.02 seconds.
Articles, 2 records found
Articles 2 records found  
1.
12 p, 203.9 KB On the lie algebra of a transversally complete foliation / Rybicki, Tomasz (Uniwersytet Yagiellonski. Instytut Matematyki (Cràcovia, Polònia))
1987 - 10.5565/PUBLMAT_31187_01
Publicacions de la Secció de Matemàtiques, V. 31 n. 1 (1987) p. 5-16  
2.
11 p, 312.1 KB Lie algebras of vector fields and codimension one foliations. / Rybicki, Tomasz
The main result is a Pursell-Shanks type theorem for codimension one foliations. This theorem can be viewed as a partial solution of a hypothetical general version of the theorem of Pursell-Shanks . [...]
1990
Publicacions matemàtiques, V. 34 n. 2 (1990) p. 311-321  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.